# SDR ASOA20141021119

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 32,718 hours, 18,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287501601
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR NEAR SEAT 4A DURING TAKEOFF AND LANDING.  MAINTENANCE R & R THE CABIN LIGHT WIRE HARNESS WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
